# SDR C2XA07ON046

- Difficulty date: December 27, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 6,533 hours, 3,519 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597
- Part serial: 1812
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 6,533 hours, 3,519 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - TYS - WHILE PERFORMING PLANNED MX INSPECTION THE NR 2 BAGGAGE SMOKE DETECTOR WILL NOT TEST.  MX PERSONNEL REMOVED AND REPLACED NR 2 BAGGAGE SMOKE DETECTOR OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
